# SDR UALA2013052303560

- Difficulty date: May 21, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 65,936 hours, 23,134 cycles
- Engine: Pwa PW2040
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLAP SLAT SENSOR CIRCUIT BREAKER WILL NOT RESET.   ACCOMPLISHED SLICE REPAIR ON WIRES W3326-2510, R20 AND W3326-2510 B20 IAW WDM 27-51-41. IAW BSWPM 20-30-19, SPLICE NEW WIRES FROM FSS 720 TO FSS 812 AND TERMINATED AT CONNECTOR D2984, REF BSWPM 20-10-11.  NR 1 FLAP SLAT ELECT UNIT OPS CHECKS GOOD IAW AMM.  THIS ITEM CAN BE CLEARED WHEN NEW WIRES INSTALLED.
